# SDR AALA202409221654

- Difficulty date: September 19, 2024
- Submitted: September 22, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,446 hours, 4,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPAS105
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY EXIT LIGHT OVER DOOR INOP. REMOVED AND REPLACED POWER SUPPLY IAW  AMM  33-51-06 .
